Skip to Main content Skip to Navigation
Journal articles

Invariant Elliptic Curves as Attractors in the Projective Plane

Abstract : Let f be a rational self-map of ℙ2 which leaves invariant an elliptic curve C with strictly negative transverse Lyapunov exponent. We show that C is an attractor, i.e. it possesses a dense orbit and its basin has strictly positive measure.
Document type :
Journal articles
Complete list of metadata

Cited literature [20 references]  Display  Hide  Download

https://hal.sorbonne-universite.fr/hal-01974293
Contributor : Gestionnaire Hal-Upmc <>
Submitted on : Tuesday, January 8, 2019 - 4:47:45 PM
Last modification on : Thursday, December 10, 2020 - 10:59:23 AM

File

invar.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01974293, version 1

Citation

Johan Taflin. Invariant Elliptic Curves as Attractors in the Projective Plane. Journal of Geometric Analysis, 2010, 20 (1), pp.219-225. ⟨hal-01974293⟩

Share

Metrics

Record views

88

Files downloads

252